Alert archive / Colorado / Flash Flood Warnings in 2011
Flash Flood Warning 11, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 11, 2011, 3:21 PM MDT for Rio Blanco County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 3:21 PM MDT (21:21 UTC)
- Expired
- Jul 11, 2011, 6:09 PM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Rio Blanco County, CO
The radar
The Grand Junction radar (KGJX), 90 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
881 WGUS55 KGJT 112121 FFWGJT COC103-120030- /O.NEW.KGJT.FF.W.0011.110711T2121Z-110712T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 321 PM MDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL RIO BLANCO COUNTY IN NORTHWEST COLORADO... * UNTIL 630 PM MDT * AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS WARNED AREA...WHICH INCLUDES THE PICEANCE CREEK BASIN. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR...ESPECIALLY ALONG PICEANCE CREEK ROAD. THE RIO BLANCE SHERIFF REPORTED MINOR WATER AND MUD FLOWS ACROSS PICEANCE CREEK ROAD NEAR MILE MARKERS 21 AND 19.5. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3994 10806 3978 10806 3976 10831 3993 10825 $$ CC
2 follow-up statements
468 WGUS75 KGJT 112314 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 514 PM MDT MON JUL 11 2011 COC103-120030- /O.CON.KGJT.FF.W.0011.000000T0000Z-110712T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIO BLANCO CO- 514 PM MDT MON JUL 11 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL RIO BLANCO COUNTY UNTIL 630 PM MDT... AT 512 PM MDT THE AREA OF HEAVY RAINFALL OVER CENTRAL RIO BLANCO COUNTY HAD MOVED EASTWARD...BUT RUNOFF FROM THESE STORM STILL REMAIN A THREAT OVER THE NEXT HOUR AND A HALF. RIO BLANCO LAW ENFORCEMENT OFFICIALS REPORTED MINOR WATER AND MUD FLOWS ACROSS PICEANCE CREEK ROAD NEAR MILE MARKERS 21 AND 19.5. THE THREAT FOR ADDITIONAL RAINFALL ACROSS THE AREA HAS NOT ENDED WITH THUNDERSTORM DEVELOPMENT EXPECTED TO CONTINUE THROUGH THE EVENING HOURS ACROSS NORTHWEST COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3994 10806 3978 10806 3976 10831 3993 10825 $$
205 WGUS75 KGJT 120009 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 609 PM MDT MON JUL 11 2011 COC103-120023- /O.CAN.KGJT.FF.W.0011.000000T0000Z-110712T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RIO BLANCO CO- 609 PM MDT MON JUL 11 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL RIO BLANCO COUNTY IS CANCELLED... HEAVY RAIN ENDED OVER THE AREA AND ANY EXCESS RUNOFF THAT RESULTED FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3994 10806 3978 10806 3976 10831 3993 10825 $$ CC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:00 PM MDT, 21 minutes earlier.
Area forecast discussion, Jul 11, 3:00 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
300 PM MDT MON JUL 11 2011
.SHORT TERM DISCUSSION...TONIGHT THROUGH THURSDAY...
SUNNY SKIES DURING THE MORNING HOURS ALLOWED CONVECTION TO FIRE
QUICKLY AROUND 11 AM MDT AS EXPECTED DUE TO SURFACE HEATING IN THE
MOIST UNSTABLE ATMOSPHERE. CURRENT SATELLITE SHOWS WEAK SHORTWAVE
THAT WAS OVER CENTRAL ARIZONA THIS MORNING...ENTERING SOUTHEAST UTAH
AS OF 2 PM MDT. RADAR SHOWING WIDESPREAD CONVECTION WITH MAINLY
MODERATE TO HEAVY RAIN FALLING. EXPECT SHORTWAVE TO INTERACT WITH
BOUNDARIES IN PLACE FROM YESTERDAYS CONVECTION AS WELL AS RESIDUAL
OUTFLOW BOUNDARIES FROM CURRENT STORMS. PWATS ARE STILL WELL OVER AN
INCH AS THE 12Z GJT SOUNDING SHOWED PWAT OF 1.22 INCHES. FLASH
FLOODING IS POSSIBLE WITH THESE STORMS DUE TO SLOW STORM MOTION AND
TRAINING CELLS POTENTIALLY DROPPING 1 TO 2 INCHES IN A SHORT PERIOD
OF TIME. MUCH OF THE GROUND IS SATURATED WHICH WILL LEAD TO RUNOFF
FROM STORMS. MUD AND ROCK SLIDES ARE ALSO LIKELY AMONG STEEP TERRAIN
AS SEEN YESTERDAY. ACTIVITY WILL INCREASE THROUGH THE EVENING AND
SLOWLY TAPER OFF BEFORE MIDNIGHT WITH THE LOSS OF SURFACE HEATING.
TUESDAY APPEARS TO BE MORE ACTIVE AS A STRONGER VORT MAX THAT WAS
OVER NORTHERN MEXICO THIS MORNING ROTATES NORTHWARD INTO OUR CWA. THE
TROUGH OF LOW PRESSURE OVER THE PACIFIC NW WILL INCH FURTHER
INLAND...PUSHING THE RIDGE OF HIGH PRESSURE FURTHER EAST OVER THE
MIDWEST AND TILTING THE TROUGH AXIS MORE SOUTHWEST TO NORTHEAST. THIS
WILL PLACE OUR CWA DIRECTLY UNDER THE MONSOONAL MOISTURE TAP AND
UNDER MORE INFLUENCE OF AN UPPER LEVEL JET...WITH PWATS STILL OVER AN
INCH AND 700MB SPECIFIC HUMIDITIES BETWEEN 8 AND 9 G/KG. THE UPPER
LEVEL JET WILL MOVE INTO EASTERN UTAH...WITH OUR CWA IN THE RIGHT
ENTRANCE REGION. CAPES ARE EXPECTED TO BE AROUND 800 J/KG FOR THE
VALLEYS AND 1500-2000 J/KG FOR THE MTNS WITH DECENT SHEAR OF 5-10 KTS
AT 700MB AND 20-25 KTS AT 500MB. WHAT THIS ALL MEANS IS THAT
CONVECTION WILL FIRE EARLY ON TUESDAY AS SEEN OVER THE LAST FEW DAYS
AND LAST A LITTLE LONGER INTO THE EVENING ENDING NEAR MIDNIGHT...WITH
HEAVY RAIN AND FLASH FLOODING THE PRIMARY THREAT. LATER SHIFTS WILL
NEED TO MONITOR THE SITUATION FOR POSSIBLE EXTENSION OF THE FLASH
FLOOD WATCH UNTIL MIDNIGHT ON TUESDAY. WITH THE BETTER SHEAR...SMALL
HAIL AND GUSTY WINDS LOOK LIKE A POSSIBILITY ON TUESDAY IN ADDITION
TO THE HVY RAIN.
ON WEDNESDAY...DRIER AIR WILL BE PUSHED INTO MAINLY THE SW PORTION OF
OUR CWA AS THE GRADIENT TIGHTENS AROUND THE BASE OF THE TROUGH AND
THE MOISTURE GETS SHIFTED FURTHER EAST ALONG THE DIVIDE. SUFFICIENT
MOISTURE AND INSTABILITY STILL REMAIN NORTH OF A LINE FROM MONTROSE
TO GREEN RIVER UTAH...WITH SPECIFIC HUMIDITIES BETWEEN 8 AND 9 G/KG
AND PWATS AROUND 0.75 INCHES. IN ADDITION TO THE MOISTURE...CAPES IN
THE REALM OF 1000-1500 J/KG AND DECENT SPEED SHEAR WITH UPPER LEVEL
JET OVERHEAD...EXPECT CONVECTION TO FIRE EARLIER AROUND 15Z MAINLY
OVER THE HIGHER TERRAIN AND DRIFTING INTO THE VALLEYS NORTH OF THAT
MTJ-GREEN RIVER LINE DURING THE AFTERNOON. RAISED POPS TO INCLUDE
MENTION IN THESE AREAS AS A RESULT. CONVECTION SHOULD WIND DOWN WED
EVENING AS MUCH DRIER AIR SPREADS NORTHEASTWARD ACROSS THE ENTIRE CWA
OVERNIGHT INTO THURS MORNING. EXPECT WINDY DRY CONDITIONS ON
THURSDAY...WITH SOME DIURNAL CONVECTION POSSIBLE OVER THE HIGHER
TERRAIN ALONG THE DIVIDE AS SOME RESIDUAL MOISTURE WILL LIKELY REMAIN
THERE.
TEMPS WILL BE BELOW SEASONAL LEVELS THROUGH TUESDAY WITH SUFFICIENT
MOISTURE AND CLOUD COVER IN PLACE...BEFORE REBOUNDING TO NEAR OR
SLIGHTLY ABOVE NORMAL BY WEDNESDAY.
.LONG TERM...THURSDAY NIGHT THROUGH MONDAY...
THE PERSISTENT WEST COAST TROUGH IS EXPECTED TO WEAKEN SOMEWHAT AS
THE UPPER LOW OVER WA/OR LIFTS INTO SWRN CANADA FRIDAY. THIS WOULD
ALLOW THE LARGE RIDGE OF HIGH PRESSURE ACROSS THE CENTRAL AND
SOUTHEASTERN USA TO EXPAND BACK WESTWARD THIS WEEKEND...WITH A
SUBSEQUENT GRADUAL RETURN OF MONSOON MOISTURE SATURDAY THROUGH
MONDAY. MADE LITTLE CHANGE TO THE INHERITED FORECAST GRIDS AS A
RESULT.
AFTER MOSTLY DRY WEATHER FRIDAY...DAYTIME HEATING SHOULD TRIGGER
ISOLATED AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS ON SATURDAY.
COVERAGE SHOULD INCREASE A LITTLE ON SUNDAY...ESPECIALLY OVER THE
SOUTH...AND A LITTLE MORE ON MONDAY AS THE MOISTURE ARRIVES.
BREEZY WINDS ACROSS MUCH OF EASTERN UT INTO NW CO ARE POSSIBLE FRI-
SAT AS THE PAC NW LOW LIFTS OUT. TEMPS WARM AS THE RIDGE BUILDS BACK
INTO OUR AREA. DAYTIME TEMPS SHOULD AVERAGE NEAR NORMAL OR A FEW
DEGREES WARMER.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH TUESDAY FOR ALL TAF SITES...EXCEPT
FOR PERIODS OF MVFR AND POSSIBLY IFR CONDITIONS UNDER HEAVIER SHOWERS
AND THUNDERSTORMS. THE MAIN CONCERN WITH STORMS WILL BE HEAVY
RAINFALL...SMALL HAIL...AND WINDS UP TO 40 MPH.
&&
.FIRE WEATHER...
MAIN FIRE WEATHER CONCERN THIS WEEK...OTHER THAN THE FREQUENT
LIGHTNING ASSOCIATED WITH THE WET THUNDERSTORMS THROUGH TUESDAY...IS
THE ANTICIPATED RETURN OF WARMER...DRIER...AND AT LEAST LOCALLY
BREEZY WEATHER AFTER MIDWEEK. FOR THE LOWER ELEVATIONS...AFTERNOON
HUMIDITIES IN THE TEENS FROM I-70 SOUTH LOOK PROBABLE WED-SAT...WITH
RH IN THE TEENS TO LOW 20S ACROSS NE UT/NW CO. COUPLED WITH THE LOWER
RH...SOUTHWEST WINDS ARE EXPECTED TO STRENGTHEN MAINLY ACROSS ERN
UT/NW CO THE LAST HALF OF THE WEEK. DRYING CONDITIONS WILL
INCREASE...AND IT MAY FAVOR THE FLARE-UP OF ANY HOLDOVERS FROM
LIGHTNING EARLY IN THE WEEK.
&&
.HYDROLOGY...
SNOW MELT CONTINUES FOR THE HIGH ELEVATION SNOWPACK KEEPING ELEVATED
RIVER LEVELS FOR AREAS ACROSS NORTHEAST UTAH. A FEW RIVERS ARE ABOVE
BANKFULL. THE DIURNAL STORMS AND SHOWERS HAVE ALSO ADDED TO THE
RIVER LEVELS IN THOSE AREAS. HAVING SAID THAT...LATEST RIVER
FORECASTS INDICATE A DOWNWARD TREND IN RIVER LEVELS. HOWEVER...LATEST
RIVER FORECASTS ALSO POINT TO AN INCREASE IN RIVER LEVELS TUESDAY
NIGHT INTO WEDNESDAY WHEN THE CWA WILL BE DIRECTLY UNDER THE
MONSOONAL MOISTURE PLUME AS THE HIGH SHIFTS EASTWARD. RIVER POINTS
WILL CONTINUE TO BE MONITORED OVER THE NEXT SEVERAL DAYS TO DETERMINE
WHICH...IF ANY...ADVISORIES CAN BE ALLOWED TO EXPIRE OR BE
CANCELLED.
WATERWAYS CONTINUE TO REMAIN DANGEROUS DUE TO FAST MOVING COLD WATER
AND THE POTENTIAL FOR BANK EROSION.
CURRENT HIGHLIGHTS IN EFFECT INCLUDE...
...FLOOD ADVISORIES...
IN EASTERN UTAH...
GREEN RIVER...
...NEAR JENSEN UTAH UNTIL 130 PM WEDNESDAY.
...WESTERN GRAND AND EASTERN EMERY COUNTY UNTIL 130 PM WEDNESDAY.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH TUESDAY EVENING
FOR ZONES 001>014-017>023.
UT...FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH TUESDAY EVENING
FOR ZONES 022>025-027>029.
&&
SHORT TERM......MDA
LONG TERM.......JAD
AVIATION........TGJT
FIRE WEATHER....JAD
HYDROLOGY.......TGJTHazardous weather outlook, Jul 11, 5:45 AM MDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT MON JUL 11 2011 COZ001>014-017>023-UTZ022>025-027>029-121200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT MON JUL 11 2011 ...FLASH FLOOD WATCH IN EFFECT FROM NOON TODAY THROUGH TUESDAY EVENING FOR ALL OF EASTERN UTAH AND WESTERN COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER OVER THE REGION THROUGH TONIGHT. THE STORMS WILL BE MOST NUMEROUS DURING THE AFTERNOON AND EVENING HOURS. HEAVY RAIN...GUSTY WINDS TO 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING WILL ACCOMPANY THE THUNDERSTORMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING RAINFALL AMOUNTS IN EXCESS OF ONE INCH IN LESS THAN AN HOUR...LEADING TO THE POSSIBILITY OF FLASH FLOODING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TUESDAY EVENING FOR ALL OF EASTERN UTAH AND WESTERN COLORADO. MELTING SNOW OVER THE HIGHER MOUNTAINS WILL KEEP RIVERS RUNNING HIGH AND FAST THROUGH THIS WEEK. A FEW FLOOD ADVISORIES AND WARNINGS REMAIN IN EFFECT FOR SELECT RIVERS ACROSS NORTHEAST UTAH...ESPECIALLY THE GREEN RIVER AND ITS NORTHEAST UTAH TRIBUTARIES. PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT WEATHER.GOV/GJT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MONSOON MOISTURE WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO MUCH OF EASTERN UTAH AND WESTERN COLORADO THROUGH TUESDAY. DRIER AIR WILL ARRIVE BY WEDNESDAY WITH ONLY ISOLATED MOUNTAIN THUNDERSTORMS EXPECTED THROUGH THE REMAINDER OF THE WEEK. GUSTY WINDS...HEAVY RAINFALL AND SMALL HAIL WILL ACCOMPANY THE STRONGER STORMS. THE AFTERNOON AND EVENING HOURS WILL BE THE MOST ACTIVE PERIODS FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING OVER ALL OF EASTERN UTAH AND WESTERN COLORADO.
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:52 PM MDT | Flash Flood Warning | GJT | Eagle, Garfield | 82 min |
| Jul 11, 3:21 AM MDT | Flash Flood Watch | GJT | Archuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more | 45 hr |
| Jul 11, 12:51 PM MDT | Flash Flood Warning | GJT | Mesa | 3 hr |
| Jul 11, 1:33 PM MDT | Flash Flood Warning | GJT | Gunnison, Mesa, Pitkin | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.